Some Artin-Schreier type function fields over finite fields with prescribed genus and number of rational places


ÇAKÇAK E., Ozbudak F.

JOURNAL OF PURE AND APPLIED ALGEBRA, vol.210, no.1, pp.113-135, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 210 Issue: 1
  • Publication Date: 2007
  • Doi Number: 10.1016/j.jpaa.2006.08.007
  • Title of Journal : JOURNAL OF PURE AND APPLIED ALGEBRA
  • Page Numbers: pp.113-135

Abstract

We give existence and characterization results for some Artin-Schreier type function fields over finite fields with prescribed genus and number of rational places simultaneously. (c) 2006 Elsevier B.V. All rights reserved.